Power law decay for systems of randomly coupled differential equations

Erdos L, Krueger T, Renfrew D (2018)


Publication Type: Journal article

Publication year: 2018

Journal

Book Volume: 50

Pages Range: 3271-3290

Journal Issue: 3

DOI: 10.1137/17M1143125

Abstract

We consider large random matrices X with centered, independent entries but possibly di erent variances. We compute the normalized trace of f(X)g(X) for f, g functions analytic on the spectrum of X. We use these results to compute the long time asymptotics for systems of coupled di erential equations with random coe cients. We show that when the coupling is critical, the norm squared of the solution decays like t−1/2

Authors with CRIS profile

Involved external institutions

How to cite

APA:

Erdos, L., Krueger, T., & Renfrew, D. (2018). Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis, 50(3), 3271-3290. https://dx.doi.org/10.1137/17M1143125

MLA:

Erdos, Laszlo, Torben Krueger, and David Renfrew. "Power law decay for systems of randomly coupled differential equations." SIAM Journal on Mathematical Analysis 50.3 (2018): 3271-3290.

BibTeX: Download